# SDR 9505191152

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA70791
- Condition: Corroded
- Location: Fs 1509-1531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE FUSELAGE SKIN AND BULKHEAD AFT OF CENTER LANDING GEAR AT FS 1509 - 1531, LONGERONS 50L AND 50R.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLERS PER EA 11-97918.
